# SDR ASOA2015103014069

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD FLOOR SUPPORT CORRODED.   LOCATED, DRILLED AND STARTED INSTALLING PAX DOOR FLOOR SUPPORT ANGLE IAW SRM 51-40-11 AND SRM 51-42-06.  REMOVED PAX DOOR FLOOR SUPPORT ANGLE IAW SRM 51-42-13, 51-42-21, AND 51-42-06.  CONTINUED INSTALLATION OF PAX DOOR FLOOR SUPPORT ANGLE IAW SRM 51-42-21 AND 601R 31527. COMPLETED INSTALLATION OF PAX DOOR SILL ANGLE IAW SRM 51-42-06 AND SRM 51-42-13 IAW DWG NR 601R 31527.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR IAW SOP 5702.
